Reversible delayed hypoxic leukoencephalopathy associated with methadone overdose

William D. Freeman, Scott C. Palmer, Michelle L. Freeman, Kevin M. Barrett

Abstract


A 42-year-old man developed coma and hypoxemic respiratory arrestafter snorting and ingesting methadone and required transient intubationand mechanical ventilation in the emergency department (ED). Hewas given naloxone intravenously, woke up and was extubated.

Full Text:

PDF

References


Filley CM, Kleinschmidt-DeMasters BK. Toxic leukoencephalopathy. N Engl J Med. 2001;345(6):425-32.

Keogh CF, Andrews GT, Spacey SD, Forkheim KE, Graeb DA. Neuroimaging features of heroin inhalation toxicity: “chasing the dragon.” AJR Am J Roentgenol. 2003;180(3):847-50.


Refbacks

  • There are currently no refbacks.


2019 Department of Medical Sciences, Academy of Sciences and Arts of Bosnia and Herzegovina, Sarajevo, Bosnia and Herzegovina. All rights reserved.
 
The full text of articles published in this journal can be used free of charge for personal and educational purposes while respecting authors and publishers’ copyrights. For commercial purposes no part of this journal may be reproduced without the written permission of the publisher.